Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 26, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 8, 2011, 11:48 PM CST for Franklin Parish, Madison Parish, Tensas Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2011, 11:48 PM CST (05:48 UTC)
- Expired
- Mar 9, 2011, 2:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 1:00 AM CST | FLASH FLOOD | St. Joseph, LA | TWO STREETS ARE UNDER WATER IN TOWN AND ARE BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 542 m²/s²
- 0-3 km storm-relative helicity
- 664 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
376
WGUS54 KJAN 090548
FFWJAN
LAC041-065-107-090845-
/O.NEW.KJAN.FF.W.0026.110309T0548Z-110309T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CST TUE MAR 8 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FRANKLIN PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF WINNSBORO...
MADISON PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF TALLULAH...
TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 245 AM CST
* AT 1147 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS MOVING BACK INTO THE WARNED AREA. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOMERSET...LIDDIEVILLE...CROWVILLE...BAKERS...AFTON...WAVERLY...
TENDAL...MANSFORD AND OMEGA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
RAINFALL AMOUNTS FROM TWO TO FOUR INCHES IN A HOUR CAN CAUSE
SIGNIFICANT FLOODING IN AND AROUND THE TOWN OF NEWELLTON...INCLUDING
HIGHWAY 887...HIGHWAY 4 TO VERONA STREET AND PORTIONS OF POINT DRIVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3218 9188 3239 9169 3241 9148 3254 9145
3257 9108 3235 9091 3238 9088 3222 9098
3221 9116 3219 9105 3203 9107 3176 9136
3176 9126 3175 9128 3176 9153 3197 9159
3188 9178 3198 9189
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 8:25 PM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 8, 8:25 PM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST TUE MAR 8 2011
.UPDATE...TORNADO WATCH NUMBER 44 RECENTLY ISSUED TO REPLACE
EXPIRING WATCH NUMBER 42...LASTING THROUGH 3 AM. IN ADDITION TO
REPLACING COUNTIES IN PREVIOUS WATCH AROUND A TIER OF COUNTIES AND
PARISHES WERE ADDED ON THE NORTH SIDE OF THE PREVIOUS NORTHERN WATCH
FRINGE. PRODUCTS UPDATED AND RESENT TO REFLECT THE WATCH.
CURRENTLY WATCHING WARM FRONT EXTENDING FROM NORTHWEST TO SOUTHEAST
(FROM FAR SOUTHEAST MS TO NORTH CENTRAL LA). THIS BOUNDARY HAS
PREVIOUSLY BEEN ANCHORED PRETTY SOLIDLY BY HEAVY RAIN CONVECTIVE
CLUSTER OVER SE LA AND SE MS. HOWEVER...THIS CLUSTER HAS RECENTLY
BROKEN UP AND IS ALLOWING WARM FRONT TO PROGRESS NORTH MORE RAPIDLY.
AMPLE LOW LEVEL MOISTURE (MID TO UPPER 60S DEWPOINTS) EXISTS SOUTH
OF THE WARM FRONT...AND THIS IS EXPECTED TO SPILL NORTH TOWARDS
HEART OF THE REGION OVERNIGHT...INCREASING SEVERE RISK. THIS EVENING
THE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL PRIMARILY BE
TRIGGERED ISENTROPICALLY ATOP THIS WARM FRONT...BUT ANTICIPATE A
LARGE AXIS OF HEAVY RAIN AND STORMS EXTENDING SOUTH OF THE WARM
FRONT TO EVOLVE AND TRANSLATE EAST ACROSS THE ARKLAMISS OVERNIGHT
AND INTO EARLY WEDNESDAY MORNING.
PREVIOUS FORECAST MORE OR LESS ON TRACK AS MUCH OF THE REGION/S WX
IN THE EXTREME SHORT TERM IS BEING CONTROLLED BY COMPLICATED
MESOSCALE FACTORS. /BB/
&&
.AVIATION...FLIGHT CATS WILL BE PRIMARILY MVFR (TO LOCALLY IFR)
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING AS A COLD FRONT COMES
INTO THE REGION AND PRODUCES LOW CLOUDS...AS WELL AS SHOWERS AND
THUNDERSTORMS. SOME OF THE THUNDERSTORMS THROUGH MIDDAY TOMORROW
COULD BE STRONG TO SEVERE AND THUS CAPABLE OF PRODUCING MAJOR
TURBULENCE. SOUTHEAST TO SOUTH WINDS TONIGHT WILL GUST UP TO 20 MPH
AT TIMES...WITH WINDS SHIFTING TO THE WEST AND NORTHWEST IN THE
MORNING THROUGH MIDDAY HOURS TOMORROW. EXPECT SKIES TO MAINLY
IMPROVE TO VFR AFTER FROPA...ALTHOUGH CLOUDS WILL STILL ABOUT AND
SOME CEILINGS (PARTICULARLY NORTH OF I-20) MAY SNEAK BELOW 3 KFT AT
TIMES. /BB/
&&
.PREV DISCUSSION... /ISSUED 441 PM CST TUE MAR 8 2011/
DISCUSSION...HIGH-END SEVERE WEATHER AND FLASH FLOODING IS STILL
ANTICIPATED THROUGH TONIGHT AND INTO TOMORROW MORNING. FORECAST
THINKING IS STILL ABOUT THE SAME...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND WEST OF THE MS RIVER EXTENDING SOUTHEAST ACROSS
SOUTH CENTRAL MS...AND THE GREATEST RISK FOR FLASH FLOODING ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY.
A WARM FRONT REMAINS DRAPED ACROSS THE ARKLAMISS THIS AFTN WITH SFC
DEWPOINTS STILL IN THE LOWER 50S ALONG THE HWY 82 CORRIDOR FROM GWO
TO GTR...WHILE UPPER 60S DEWPOINTS WERE SURGING INLAND AND
APPROACHING THE NATCHEZ AREA PRIOR TO SUNSET. SCATTERED MOSTLY
ELEVATED STORMS HAVE CONTINUED FOR MUCH OF THE DAY...BUT
SURFACE-BASED STORMS HAVE BEEN MOVING INTO THE HIGHWAY 84 CORRIDOR
WITH THE MOST INTENSE STORMS NOW APPROACHING THE COLUMBIA TO
HATTIESBURG AREA.
THE LATEST GUIDANCE INDICATES THE WARM SECTOR WILL CONTINUE TO SURGE
INLAND AND EXPECT MID 60S SFC DEWPOINTS WILL APPROACH THE I-20
CORRIDOR DURING THE NIGHT WITH MIXED LAYER CAPE EXCEEDING 700 J/KG...
GIVEN THE VERY STRONG SHEAR EXPECTED (0-1KM 35-40KTS, 0-6KM >50KTS)
AND HIGH VORTICITY GENERATION POTENTIAL OVER NE LA INTO SRN MS...WE
ARE STILL VERY CONCERNED WITH THE RISK FOR STRONG TORNADOES OVER SRN
AND WRN PORTIONS OF THE FORECAST AREA...WITH THE RISK DECREASING
SHARPLY OVER NC/NE PORTIONS OF MS ALONG THE HWY 82 CORRIDOR WHERE
INSTABILITY SHOULD REMAIN ELEVATED FOR THE MOST PART.
THE RISK FOR SEVERE WEATHER AND FLOODING WILL BECOME MOSTLY CONFINED
TO SOUTHEAST PORTIONS OF THE ARKLAMISS WEDNESDAY MORNING...WITH
DRIER CONDITIONS MOVING INTO THE ENTIRE AREA FOR THE AFTN. /EC/
HYDROLOGY...VERY STRONG MOISTURE TRANSPORT WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.5 INCHES...A VERY RICH BOUNDARY LAYER...AND
INCREASINGLY DEEP MOISTURE PROFILES WILL SUPPORT INTENSE RAINFALL
RATES IN TSTM ACTIVITY...AS HAS ALREADY BEEN THE CASE OVER SC/SE MS.
DEEP LAYER WIND FIELDS BECOME MORE UNIDIRECTIONAL THROUGH THE NIGHT
AND WILL SUPPORT AN INCREASED POTENTIAL FOR TRAINING STORMS. HIGH
RES WRF OUTPUT INDICATES THE POTENTIAL FOR > 5 TO 7 INCHES OF
RAINFALL SOUTH OF I-20 OVER SC/SE MS TONIGHT INTO WED MORNING. THERE
ARE SOME INDICATIONS OF BI-MODAL QPF MAXES AS PRIMARY TROUGH AXIS
APPROACHES AND INCITES TSTM COMPLEX OVER WRN PORTIONS OF THE AREA
LATER THIS EVNG...WHILE THE COMPLEX OVER SC/SE MS REMAINS ANCHORED
THERE. THE OVERALL MODEL CONSENSUS SHOWS THAT THE CURRENT FLASH
FLOOD WATCH NEEDS TO BE EXPANDED A LITTLE FARTHER NW INTO NC MS AND
AMOUNTS HAVE BEEN BEEFED UP A BIT AS WELL. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 62 73 39 61 / 100 52 3 0
MERIDIAN 61 78 38 64 / 100 91 5 0
VICKSBURG 62 71 39 60 / 100 39 3 0
HATTIESBURG 63 81 42 65 / 100 96 2 0
NATCHEZ 60 69 40 60 / 100 46 2 0
GREENVILLE 57 64 38 58 / 100 20 4 0
GREENWOOD 55 68 37 57 / 100 32 6 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ026>033-
036>039-042>066-072>074.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR LAZ016-023>026.
AR...NONE.
&&
50Hazardous weather outlook, Mar 8, 3:59 PM CST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST TUE MAR 8 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047>049-053>056- 059>066-072>074-092200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY HIGH END SEVERE WEATHER...INCLUDING THE POSSIBILITY OF STRONG TORNADOES...AND FLASH FLOODING...WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS GREATER THAN 75 MPH...AND HAIL TO THE SIZE OF GOLF BALLS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ018-019-025-027-034>037-041>045-050>052-057-058-092200- BOLIVAR-SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-SCOTT-NEWTON- LAUDERDALE-JASPER-CLARKE- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY SEVERE WEATHER AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS UP TO 60 MPH...AND HAIL TO THE SIZE OF QUARTERS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ026-028>033-038-039-046-092200- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-KEMPER- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Local storm report, Mar 8, 10:33 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM FLASH FLOOD 1 N BAY SPRINGS 31.99N 89.28W
03/08/2011 JASPER MS EMERGENCY MNGR
WATER ENTERING ONE HOME ALONG HWY 15 JUST NORTH OF BAY
SPRINGS.
&&
JALLENLocal storm report, Mar 8, 10:49 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1049 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL 5 E SCOOBA 32.83N 88.39W
03/08/2011 E0.25 INCH KEMPER MS EMERGENCY MNGR
PEA SIZE HAIL REPORTED BY KEMPER EM
1015 AM HAIL BRANDON 32.28N 90.00W
03/08/2011 E0.25 INCH RANKIN MS EMERGENCY MNGR
PEA SIZE HAIL AT SHILOH PARK...REPORTED BY BRANDON EOC
0519 PM FLASH FLOOD COLUMBIA 31.26N 89.83W
03/08/2011 MARION MS EMERGENCY MNGR
WATER WAS BEGINNING TO FLOW INTO THE FRONT DOOR OF A
NURSING HOME WITH SANDBAGGING OCCURRING.
0556 PM HAIL 2 NW LUMBERTON 31.02N 89.48W
03/08/2011 E1.00 INCH LAMAR MS LAW ENFORCEMENT
0615 PM LIGHTNING PETAL 31.34N 89.25W
03/08/2011 FORREST MS EMERGENCY MNGR
LIGHTING STRUCK DIXIE ELECTRIC SUB STATION KNOCKING OUT
POWER IN THE AREA
0620 PM FLASH FLOOD LITTLE SPRINGS 31.40N 90.73W
03/08/2011 FRANKLIN MS EMERGENCY MNGR
SEVERAL LOW LYING RDS WERE UNDER WATER ACROSS THE SE/E
PORTION OF THE COUNTY.
0630 PM TSTM WND DMG 3 SW BAXTERVILLE 31.05N 89.63W
03/08/2011 LAMAR MS EMERGENCY MNGR
TREE DOWN ON LOST JOHN ROAD. TIME ESTIMATED FROM RADAR
0640 PM FLASH FLOOD BAXTERVILLE 31.08N 89.59W
03/08/2011 LAMAR MS EMERGENCY MNGR
HIGHWAY 13 REPORTED TO BE FLOODED NEAR BAXTERVILLE
0646 PM HAIL ROCK HILL 31.08N 89.31W
03/08/2011 E1.00 INCH FORREST MS EMERGENCY MNGR
0652 PM HAIL MCLAURIN 31.17N 89.22W
03/08/2011 E0.75 INCH FORREST MS EMERGENCY MNGR
0655 PM HAIL 4 SE HATTIESBURG 31.27N 89.26W
03/08/2011 E1.00 INCH FORREST MS EMERGENCY MNGR
0700 PM NON-TSTM WND DMG SOCIETY HILL 31.41N 89.89W
03/08/2011 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWN ACROSS HATHORN ROAD. TIME ESTIMATED.
0700 PM NON-TSTM WND DMG HEBRON 31.72N 89.95W
03/08/2011 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWN AT INTERSECTION OF HIGHWAY 42 AND OLD HEBRON
ROAD. TIME ESTIMATED.
0700 PM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
03/08/2011 LINCOLN MS EMERGENCY MNGR
SEVERAL ROADS FLOODED AND ONE WATER RESCUE OF PERSON IN
STALLED CAR
0706 PM HEAVY RAIN 3 SW PURVIS 31.11N 89.44W
03/08/2011 M3.36 INCH LAMAR MS EMERGENCY MNGR
MEASURED AT COUNTY EOC
0713 PM HEAVY RAIN HATTIESBURG 31.31N 89.31W
03/08/2011 M2.65 INCH FORREST MS EMERGENCY MNGR
RAINFALL AMOUNT MEASURED AT COUNTY EOC IN AN HOUR AND A
HALF
0714 PM TSTM WND DMG 3 SW MONTICELLO 32.57N 91.43W
03/08/2011 EAST CARROLL LA LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS CARMEL-NEW HOPE ROAD AND
OLIVAR WILSON ROAD.
0720 PM FLASH FLOOD BAXTERVILLE 31.08N 89.59W
03/08/2011 LAMAR MS EMERGENCY MNGR
4 TO 6 INCHES OF WATER OVER H. THOMAS RD IN SW LAMAR CO.
0725 PM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
03/08/2011 LINCOLN MS EMERGENCY MNGR
COUNTY WIDE FLOODING BEGINGING TO OCCUR ON LOWER-LYING
COUNTY ROADS. CONDITIONS CONTINUE TO WORSEN.
0746 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
03/08/2011 FORREST MS EMERGENCY MNGR
SEVERAL STREETS FLOODED WITH 3 BUILDINGS TAKING ON WATER
0746 PM FLASH FLOOD MCLAURIN 31.17N 89.22W
03/08/2011 FORREST MS EMERGENCY MNGR
SEVERAL ROADS FLOODED IN THE COUNTY INCLUDING HIGHWAY 49
IN MCLAURIN
0756 PM HEAVY RAIN BROOKHAVEN 31.58N 90.45W
03/08/2011 M2.75 INCH LINCOLN MS BROADCAST MEDIA
REPORT JUST EAST OF BROOKHAVEN
0803 PM HEAVY RAIN BROOKHAVEN 31.58N 90.45W
03/08/2011 M3.75 INCH LINCOLN MS EMERGENCY MNGR
REPORT FROM BROOKHAVEN EOC
0809 PM HAIL ARCHIE 31.58N 91.97W
03/08/2011 E0.50 INCH CATAHOULA LA PUBLIC
0818 PM FLASH FLOOD MONTICELLO 31.55N 90.11W
03/08/2011 LAWRENCE MS LAW ENFORCEMENT
RD UNDER WATER IN TOWN WITH A CAR STALLED IN THE FLOOD
WATERS.
0830 PM FLASH FLOOD MENDENHALL 31.96N 89.87W
03/08/2011 SIMPSON MS LAW ENFORCEMENT
A PORTION OF HWY 13 UNDER WATER IN MENDENHALL.
0836 PM TSTM WND DMG PRENTISS 31.60N 89.87W
03/08/2011 JEFFERSON DAVIS MS BROADCAST MEDIA
TREES REPORTED DOWN BY FOX40
0930 PM FLASH FLOOD SEMINARY 31.56N 89.50W
03/08/2011 COVINGTON MS LAW ENFORCEMENT
WATER OVER 3 RDS NEAR SEMINARY
0930 PM FLASH FLOOD 3 NE PINOLA 31.91N 89.93W
03/08/2011 SIMPSON MS LAW ENFORCEMENT
A PORTION OF HWY 43 HAS 2-3 FT OF WATER COVERING THE RD.
0940 PM TSTM WND GST BRANDON 32.28N 90.00W
03/08/2011 E45.00 MPH RANKIN MS EMERGENCY MNGR
TREE DOWN ACROSS TRICKHAMBRIDGE ROAD
0955 PM FLASH FLOOD 2 NW FLORENCE 32.18N 90.15W
03/08/2011 RANKIN MS BROADCAST MEDIA
A PORTION OF CLEARY RD IS UNDER WATER.
1013 PM NON-TSTM WND DMG NEWTON 32.32N 89.16W
03/08/2011 NEWTON MS EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWN ACROSS NEWTON COUNTY.
LIKELY A RESULT OF WET GROUND AND GUSTY WINDS.
1020 PM FLASH FLOOD TAYLORSVILLE 31.83N 89.43W
03/08/2011 SMITH MS LAW ENFORCEMENT
SEVERAL RDS IN TOWN ARE UNDER WATER
1031 PM FLASH FLOOD 1 N BAY SPRINGS 31.99N 89.28W
03/08/2011 JASPER MS EMERGENCY MNGR
WATER ENTERING ONE HOME ALONG HWY 15 JUST NORTH OF BAY
SPRINGS.
&&Local storm report, Mar 8, 10:52 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1052 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
03/08/2011 LINCOLN MS EMERGENCY MNGR
NUMEROUS RDS ACROSS THE COUNTY HAVE BEEN FLOODED WITH
&&
CMELocal storm report, Mar 8, 11:01 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1101 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG 3 SW MONTICELLO 31.52N 90.15W
03/08/2011 LAWRENCE MS LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS CARMEL-NEW HOPE ROAD AND
OLIVAR WILSON ROAD.
&&
CMELocal storm report, Mar 8, 11:17 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL JONESVILLE 31.62N 91.83W
03/08/2011 E1.00 INCH CATAHOULA LA LAW ENFORCEMENT
&&Local storm report, Mar 8, 11:32 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1132 PM CST TUE MAR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD TAYLORSVILLE 31.83N 89.43W
03/08/2011 SMITH MS LAW ENFORCEMENT
FLOODING CONTIUES TO INUNDATE SEVERAL CITY ROADS BUT IS
SLOWLY RECEEDING.
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:43 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 77 min |
| Mar 8, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Catahoula | 62 min |
| Mar 8, 10:47 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 43 min |
| Mar 8, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Concordia, Franklin, Tensas | 44 min |
| Mar 8, 11:30 PM CST | Flash Flood Warning | JAN | Catahoula | 3 hr |
| Mar 9, 12:07 AM CST | Severe Thunderstorm Warning | JAN | Concordia | 23 min |
| Mar 9, 12:28 AM CST | Flash Flood Warning | JAN | Catahoula, Concordia | 3 hr |
| Mar 9, 12:58 AM CST | Severe Thunderstorm Warning | JAN | Concordia | 47 min |
| Mar 9, 2:34 AM CST | Flash Flood Warning | JAN | Catahoula | 116 min |
| Mar 9, 2:47 AM CST | Flash Flood Warning | JAN | Tensas | 118 min |
| Mar 9, 3:24 AM CST | Flash Flood Warning | JAN | Catahoula, Concordia | 2 hr |
| Mar 9, 4:28 AM CST | Areal Flood Warning | JAN | Catahoula | 6 hr |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.